Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Heaviness in chest. Relaxed when burped. Stool problem. What might be the reason?

Dear Sir,there is heaviness in my chest very often and whenever I burp or fart i feel relaxed..this is happening from last 2 months .I had all my blood profile get tested and it was all normal, my pressure are normal,some time feel heaviness on the back just below shoulder ....also have stool problem from last 2 month...always have to go washroom atleast 2 to 3 times ....can u please suggest what might be the reason
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Proctologist 's  Response
seems like the balance of good and bad bacteria in your intestines is a little disturbed. Please take some probiotics like Cap. VSL#3 once daily for 10days and also add a laxative like Syrup Gutclear 15ml once at bedtime for 10 days and get back again please.
take care.
Wish you good health.
Dr. Pravin Gore
laproscopic colorectal surgeon & proctologist
mumbai - INDIA
Answered: Mon, 29 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor